Alert archive / Oregon / Frost Advisories in 2012
Frost Advisory 33, NWS Medford, OR
NWS Medford, OR issued this frost advisory at Aug 28, 2012, 2:22 AM PDT for Klamath County, Lake County, Oregon; Siskiyou County, California. It took effect at Aug 29, 2012, 3:00 AM PDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Aug 28, 2012, 2:22 AM PDT (09:22 UTC)
- In effect from
- Aug 29, 2012, 3:00 AM PDT
- Expired
- Aug 29, 2012, 8:00 AM PDT
- In force
- 5 hr
- Issued by
- NWS Medford, OR
Counties Siskiyou County, CA, Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 103 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 9.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2134 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
991 WWUS76 KMFR 280922 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 222 AM PDT TUE AUG 28 2012 ...FROST AND FREEZING TEMPERATURES THIS MORNING AND AGAIN WEDNESDAY MORNING ACROSS KLAMATH...LAKE AND SOUTHEAST SISKIYOU COUNTIES... .CLEAR SKIES AND LIGHT WINDS WITH AN ALREADY COOL AIR MASS ARE LEADING TO FREEZING TEMPERATURES THIS MORNING OVER PARTS OF NORTHERN KLAMATH AND LAKE COUNTIES AS WELL AS SISKIYOU COUNTY EAST OF MCCLOUD. THE AIRMASS WILL COOL EVEN FURTHER TONIGHT INTO WEDNESDAY MORNING LEADING TO FROST AND FREEZING CONDITIONS IN ROUGHLY THE SAME AREAS. CAZ082-ORZ029>031-281600- /O.UPG.KMFR.FZ.A.0012.120829T1000Z-120829T1500Z/ /O.NEW.KMFR.FR.Y.0033.120829T1000Z-120829T1500Z/ /O.NEW.KMFR.FZ.W.0018.120829T1000Z-120829T1500Z/ /O.CON.KMFR.FZ.W.0017.120828T1000Z-120828T1500Z/ /O.CON.KMFR.FR.Y.0032.120828T1000Z-120828T1500Z/ SOUTH CENTRAL SISKIYOU COUNTY-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER 222 AM PDT TUE AUG 28 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM PDT WEDNESDAY... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PDT WEDNESDAY... A FROST ADVISORY AND FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ALSO ISSUED A FREEZE WARNING AND FROST ADVISORY... BOTH OF WHICH ARE IN EFFECT FROM 3 AM TO 8 AM PDT WEDNESDAY. * TEMPERATURES: 28 TO 32 DEGREES IN THE FREEZE WARNING AREA...32 TO 36 DEGREES IN THE FROST ADVISORY AREA. * LOCATIONS IN THE FREEZE WARNING INCLUDE: CRESCENT AND CHEMULT IN OREGON AND RURAL AREAS EAST OF MCCLOUD IN CALIFORNIA. * LOCATIONS IN THE FROST ADVISORY INCLUDE: CHILOQUIN AND FORT ROCK IN OREGON AND RURAL AREAS EAST OF MCCLOUD IN CALIFORNIA. * IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WRIGHT
4 follow-up statements
689 WWUS76 KMFR 281328 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 628 AM PDT TUE AUG 28 2012 ...FROST AND FREEZING TEMPERATURES THIS MORNING AND AGAIN WEDNESDAY MORNING ACROSS PORTIONS OF MODOC...KLAMATH...LAKE AND SOUTHEAST SISKIYOU COUNTIES... .CLEAR SKIES AND LIGHT WINDS WITH AN ALREADY COOL AIR MASS ARE LEADING TO FREEZING TEMPERATURES THIS MORNING OVER PARTS OF MODOC...NORTHERN KLAMATH AND LAKE COUNTIES AS WELL AS SISKIYOU COUNTY EAST OF MCCLOUD. THE AIRMASS WILL COOL EVEN FURTHER TONIGHT INTO WEDNESDAY MORNING LEADING TO FROST AND FREEZING CONDITIONS IN ROUGHLY THE SAME AREAS. CAZ082-ORZ029>031-282130- /O.CON.KMFR.FZ.W.0017.000000T0000Z-120828T1500Z/ /O.CON.KMFR.FZ.W.0018.120829T1000Z-120829T1500Z/ /O.CON.KMFR.FR.Y.0032.000000T0000Z-120828T1500Z/ /O.CON.KMFR.FR.Y.0033.120829T1000Z-120829T1500Z/ SOUTH CENTRAL SISKIYOU COUNTY-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER 628 AM PDT TUE AUG 28 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT WEDNESDAY... ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT WEDNESDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT WEDNESDAY. * TEMPERATURES: 28 TO 32 DEGREES IN THE FREEZE WARNING AREA... 32 TO 36 DEGREES IN THE FROST ADVISORY AREA. * LOCATIONS IN THE FREEZE WARNING INCLUDE: CRESCENT AND CHEMULT IN OREGON AND RURAL AREAS EAST OF MCCLOUD IN CALIFORNIA. * LOCATIONS IN THE FROST ADVISORY INCLUDE: CHILOQUIN AND FORT ROCK IN OREGON AND RURAL AREAS EAST OF MCCLOUD IN CALIFORNIA. * IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ085-281500- /O.EXA.KMFR.FR.Y.0032.000000T0000Z-120828T1500Z/ MODOC COUNTY- INCLUDING THE CITY OF...ALTURAS 628 AM PDT TUE AUG 28 2012 ...FROST ADVISORY IN EFFECT UNTIL 8 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PDT THIS MORNING. * TEMPERATURES: 32 TO 36 DEGREES WITH ISOLATED LOW SPOTS FALLING TO AS LOW AS 30F. * LOCATIONS IN THE FROST ADVISORY INCLUDE: ELEVATIONS BELOW 4400 FEET ELEVATION TO INCLUDE ALTURAS...CANBY...AND MODOC NATIONAL WILDLIFE REFUGE. * IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BTL
134 WWUS76 KMFR 281452 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 752 AM PDT TUE AUG 28 2012 ...FROST AND FREEZING TEMPERATURES THIS MORNING AND AGAIN WEDNESDAY MORNING ACROSS PORTIONS OF MODOC...KLAMATH...LAKE AND SOUTHEAST SISKIYOU COUNTIES... .A COOL AIR MASS REMAINS IN PLACE AGAIN TONIGHT INTO WEDNESDAY MORNING LEADING TO FROST AND FREEZING CONDITIONS IN ROUGHLY THE SAME AREAS. CAZ082-ORZ029>031-282300- /O.EXP.KMFR.FZ.W.0017.000000T0000Z-120828T1500Z/ /O.EXP.KMFR.FR.Y.0032.000000T0000Z-120828T1500Z/ /O.CON.KMFR.FZ.W.0018.120829T1000Z-120829T1500Z/ /O.CON.KMFR.FR.Y.0033.120829T1000Z-120829T1500Z/ SOUTH CENTRAL SISKIYOU COUNTY-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER 752 AM PDT TUE AUG 28 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT WEDNESDAY... ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT WEDNESDAY... ...FREEZE WARNING WILL EXPIRE AT 8 AM PDT THIS MORNING... ...FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 8 AM PDT THIS MORNING. THE FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT WEDNESDAY. A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT WEDNESDAY. * TEMPERATURES: 28 TO 32 DEGREES IN THE FREEZE WARNING AREA... 32 TO 36 DEGREES IN THE FROST ADVISORY AREA. * LOCATIONS IN THE FREEZE WARNING INCLUDE: CRESCENT AND CHEMULT IN OREGON AND RURAL AREAS EAST OF MCCLOUD IN CALIFORNIA. * LOCATIONS IN THE FROST ADVISORY INCLUDE: CHILOQUIN AND FORT ROCK IN OREGON AND RURAL AREAS EAST OF MCCLOUD IN CALIFORNIA. * IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ085-281600- /O.EXP.KMFR.FR.Y.0032.000000T0000Z-120828T1500Z/ MODOC COUNTY- INCLUDING THE CITY OF...ALTURAS 752 AM PDT TUE AUG 28 2012 ...FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING. $$ PETRUCELLI
269 WWUS76 KMFR 282115 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 215 PM PDT TUE AUG 28 2012 ...FROST AND FREEZING TEMPERATURES EXPECTED AGAIN WEDNESDAY MORNING ACROSS PORTIONS OF MODOC...KLAMATH...LAKE AND SOUTHEAST SISKIYOU COUNTIES... .A COOL AIR MASS REMAINS IN PLACE AGAIN TONIGHT INTO WEDNESDAY MORNING LEADING TO FROST AND FREEZING CONDITIONS IN ROUGHLY THE SAME AREAS. CAZ082-ORZ029>031-291500- /O.CON.KMFR.FZ.W.0018.120829T1000Z-120829T1500Z/ /O.CON.KMFR.FR.Y.0033.120829T1000Z-120829T1500Z/ SOUTH CENTRAL SISKIYOU COUNTY-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER 215 PM PDT TUE AUG 28 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT WEDNESDAY... ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT WEDNESDAY. A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT WEDNESDAY. * TEMPERATURES: 28 TO 32 DEGREES IN THE FREEZE WARNING AREA... 32 TO 36 DEGREES IN THE FROST ADVISORY AREA. * LOCATIONS IN THE FREEZE WARNING INCLUDE: CRESCENT AND CHEMULT IN OREGON AND RURAL AREAS EAST OF MCCLOUD IN CALIFORNIA. * LOCATIONS IN THE FROST ADVISORY INCLUDE: CHILOQUIN AND FORT ROCK IN OREGON AND RURAL AREAS EAST OF MCCLOUD IN CALIFORNIA. * IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
120 WWUS76 KMFR 291520 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 820 AM PDT WED AUG 29 2012 CAZ082-ORZ029>031-291630- /O.EXP.KMFR.FZ.W.0018.000000T0000Z-120829T1500Z/ /O.EXP.KMFR.FR.Y.0033.000000T0000Z-120829T1500Z/ SOUTH CENTRAL SISKIYOU COUNTY-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER 820 AM PDT WED AUG 29 2012 ...FREEZE WARNING HAS EXPIRED... ...FROST ADVISORY HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. THE FROST ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at Aug 28, 2:04 AM PDT, 18 minutes earlier.
Area forecast discussion, Aug 28, 2:04 AM PDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
204 AM PDT TUE AUG 28 2012
.DISCUSSION...THE UPPER TROUGH ALONG 130W WILL GRADUALLY MOVE
INLAND OVER THE NEXT 36 HOURS, BRINGING SLIGHT COOLING TO THE
REGION, AN INCREASE IN COASTAL STRATUS, AND BREEZY WINDS TO THE
EAST SIDE. A KICKER SHORTWAVE CAN BE SEE ROUNDING THE BASE OF THE
TROUGH THIS MORNING AND WILL MOVE IN WITH THE MAIN TROUGH AXIS
THIS EVENING AND EARLY TONIGHT. WE HAVE SOME SLIGHT CHANCE POPS IN
OVER THE COAST AND UMPQUA AS THIS SHORT WAVE PASSES, AND WHILE THE
MODELS HAVE BACKED OFF ON ANY QPF AND SHOW LITTLE INSTABILITY, THE
SHORTWAVE LOOKS FAIRLY GOOD, SO I'VE LEFT THE POPS IN. WITH GUSTY
WINDS AND LOW HUMIDITIES ON THE EAST SIDE, A RED FLAG WARNING
REMAINS IN EFFECT FOR THIS AFTERNOON, PRIMARILY FOR LAKE, MODOC,
AND FAR EASTERN KLAMATH COUNTIES WHERE WINDS WILL BE THE
STRONGEST.
TEMPERATURES CONTINUE TO DROP TOWARD FREEZING OVER PORTIONS OF THE
EAST SIDE THIS MORNING, AND THUS OUR CURRENT FROST/FREEZE
HEADLINES WILL CONTINUE. THE AIRMASS WILL BE COOLING A TAD TONIGHT
INTO WEDNESDAY MORNING, AND SO THE FREEZE WATCH HAS BEEN UPGRADED
TO A FREEZE WARNING/FROST ADVISORY IN ROUGHLY THE SAME AREAS AS
THIS MORNING.
TOMORROW LOOKS LIKE THE COOLEST DAY OF THE FORECAST PERIOD WITH
HIGHS 5-10 DEGREES BELOW NORMAL. THIS WILL RESULT IN A LITTLE
HIGHER HUMIDITIES ACROSS THE EAST SIDE, AND SINCE WINDS WILL
ALSO BE MUCH LOWER, FIRE CONDITIONS OUGHT TO BE IMPROVED.
LITTLE CHANGE IN SENSIBLE WEATHER IS EXPECTED THROUGH THE REST OF
THE FORECAST PERIOD AS A WEAK, BROAD UPPER TROUGH REMAINS OVER THE
NE PACIFIC AND PACNW. TEMPERATURES WILL GRADUALLY CREEP BACK UP
AND REACH AROUND NORMAL BY THE WEEKEND. NO RAIN IS EXPECTED
THROUGH THE WEEKEND AND SKIES WILL REMAIN FAIRLY SUNNY WITH THE
USUAL STRATUS INTRUSIONS ALONG THE COAST. -WRIGHT
&&
.AVIATION...STRATUS CONTINUES TO FLIRT WITH THE NORTH COAST WITH A
MIX OF MVFR/IFR CEILINGS NEAR KOTH. A FINGER OF STRATUS/FOG IS
CREEPING UP THE NORCAL COAST AND SHOULD PRODUCE IFR AT KBOK BY
SUNRISE. ELSEHWERE...VFR CONDITIONS SHOULD CONTINUE THROUGH TODAY.
HOWEVER...AREAS OF SMOKE WILL CONTINUE TO LIMIT VISIBILITY FROM
SISKIYOU AND JOSEPHINE COUNTY EASTWARD. VERY GUSTY SOUTHWEST WINDS
WILL ALSO OCCUR DURING THE AFTERNOON AND EVENING EAST OF THE
CASCADES.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FROST ADVISORY UNTIL 8 AM PDT THIS MORNING FOR ORZ029>031.
FROST ADVISORY FROM 3 AM TO 8 AM PDT WEDNESDAY FOR ORZ029>031.
RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS
EVENING FOR ORZ029>031.
FREEZE WARNING UNTIL 8 AM PDT THIS MORNING FOR ORZ029>031.
FREEZE WARNING FROM 3 AM TO 8 AM PDT WEDNESDAY FOR ORZ029>031.
CA...FROST ADVISORY UNTIL 8 AM PDT THIS MORNING FOR CAZ082.
FROST ADVISORY FROM 3 AM TO 8 AM PDT WEDNESDAY FOR CAZ082.
FREEZE WARNING UNTIL 8 AM PDT THIS MORNING FOR CAZ082.
FREEZE WARNING FROM 3 AM TO 8 AM PDT WEDNESDAY FOR CAZ082.
RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS
EVENING FOR CAZ084-085.
PZ...NONE.The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 2:22 AM PDT | Freeze Warning | MFR | Klamath, Lake | 30 hr |
| Aug 28, 2:56 PM PDT | Small Craft Advisory for Winds | MFR | 7 days | |
| Aug 28, 2:56 PM PDT | Small Craft Advisory for Hazardous Seas | MFR | 9 days |
Nearby
Frost Advisories in Oregon, 2012Frost Advisories in California, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.